Title: A 2-d 4-noded finite-element containing a singularity of order-lambda
Authors: Wahab, Mma ×
De Roeck, Guido #
Issue Date: Jan-1995
Publisher: Techno-press
Series Title: Structural engineering and mechanics vol:3 issue:4 pages:383-390
Abstract: A 2-D four-noded finite element which contains a lambda singularity is developed. The new element is compatible with quadratic standard isoparametric elements. The element is tested on two different examples. In the first example, an edge crack problem is analyzed using two different meshes and different integration orders. The second example is a crack perpendicular to the interface problem which is solved for different material properties and in turn different singularity order lambda. The results of those examples illustrate the efficiency of the proposed element.
ISSN: 1225-4568
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Structural Mechanics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science